An excursion theoretic approach to Parisian ruin problem
Bo Li and
Xiaowen Zhou
Insurance: Mathematics and Economics, 2024, vol. 118, issue C, 44-58
Abstract:
Applying excursion theory, we re-express several well studied fluctuation quantities associated to Parisian ruin for Lévy risk processes in terms of integrals with respect to the corresponding excursion measure. We show that these new expressions reconcile with the previous results on the Parisian ruin problem.
Keywords: Parisian ruin; Risk process; Excursion theory; Spectrally negative Lévy process (search for similar items in EconPapers)
JEL-codes: C02 G22 G33 (search for similar items in EconPapers)
Date: 2024
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016766872400057X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:118:y:2024:i:c:p:44-58
DOI: 10.1016/j.insmatheco.2024.05.001
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().